# SDR USAASB97328

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Contl Valve
- Part number: 3964421
- Condition: Failed
- Location: Rt Pack
- Part time: 15,153 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1040 - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF FROM PHL.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK FLOW CONTROL VALVE.  AIRCRAFT WAS PRESSURIZED TO 4 SPI.  OPERATIONAL CHECK GOOD.  (M)
